Minimum variance unbiased estimation of the drift of Brownian motion with linear stopping boundaries

Liu, Aiyi, Hall, W. J. . Sequential Analysis 1998. 17 :91-107

Locate this article in:

Bibtex

@article{CIS-151471,
  Author = {Liu, Aiyi and Hall, W. J.},
  Title = {Minimum variance unbiased estimation of the drift of Brownian motion with linear stopping boundaries},
  Journal = {Sequential Analysis},
  Volume = {17},
  Year = {1998},
  Pages = {91--107},
  Keywords = {Sequential test}
}

Similar articles